Michael Björklund

Associate Professor at Analysis and Probability Theory

My research is focused on applications of ergodic theory within different areas of mathematics; primarily within combinatorics, geometric group theory, representation theory and number theory.

Source: chalmers.se
Image of Michael Björklund

Showing 18 publications

2020

Quantitative multiple mixing

Michael Björklund, Manfred Einsiedler, Alexander Gorodnik
Journal of the European Mathematical Society. Vol. 22 (5), p. 1475-1529
Journal article
2020

Ergodicity and type of nonsingular Bernoulli actions

Michael Björklund, Zemer Kosloff, Stefaan Vaes
Inventiones Mathematicae. Vol. In Press
Journal article
2020

Central limit theorems for group actions which are exponentially mixing of all orders

Michael Björklund, Alexander Gorodnik
Journal dAnalyse Mathematique. Vol. 141 (2), p. 457-482
Journal article
2019

Central limit theorems for Diophantine approximants

Michael Björklund, Alexander Gorodnik
Mathematische Annalen
Journal article
2019

Approximate Invariance for Ergodic Actions of Amenable Groups

Michael Björklund, Alexander Fish
DISCRETE ANALYSIS
Journal article
2019

BOREL DENSITY FOR APPROXIMATE LATTICES

Michael Björklund, Tobias Hartnick, Thierry Stulemeijer
Forum of Mathematics, Sigma. Vol. 7
Journal article
2019

Bohr Sets in Triple Products of Large Sets in Amenable Groups

Michael Björklund, John T. Griesmer
Journal of Fourier Analysis and Applications. Vol. 25 (3), p. 923-936
Journal article
2018

Product set phenomena for measured groups

Michael Björklund
Ergodic Theory and Dynamical Systems. Vol. 38, p. 2913-2941
Journal article
2018

Approximate lattices

Michael Björklund, Tobias Hartnick
Duke Mathematical Journal. Vol. 167 (15), p. 2903-2964
Journal article
2018

Aperiodic order and spherical diffraction, I: auto-correlation of regular model sets

Michael Björklund, T. Hartnick, Felix Pogorzelski
Proceedings of the London Mathematical Society. Vol. 116 (4), p. 957-996
Journal article
2018

Ergodic theorems for coset spaces

Michael Björklund, Alexander Fish
Journal dAnalyse Mathematique. Vol. 135 (1), p. 85-122
Journal article
2017

Small product sets in compact groups

Michael Björklund
Fundamenta Mathematicae. Vol. 238 (1), p. 1-27
Journal article
2017

QuasiI-State Rigidity for Finite-Dimensional Lie Algebras

Michael Björklund, T. Hartnick
Israel Journal of Mathematics. Vol. 221 (1), p. 25-57
Journal article
2017

Twisted patterns in large subsets of ZN

Michael Björklund, Kamil Bulinski
Commentarii Mathematici Helvetici. Vol. 92 (3), p. 621-640
Journal article
2017

Plünnecke inequalities for countable abelian groups

Michael Björklund, Alexander Fish
Journal für die Reine und Angewandte Mathematik. Vol. 730, p. 199-224
Journal article
2017

Central limit theorems in the geometry of numbers

Michael Björklund, Alexander Gorodnik
Electronic Research Announcements in Mathematical Sciences. Vol. 24, p. 110-122
Journal article
2017

Random walks on countable groups

Michael Björklund
Israel Journal of Mathematics. Vol. 217 (1), p. 371-382
Journal article
2016

Characteristic polynomial patterns in difference sets of matrices

Michael Björklund, A. Fish
Bulletin of the London Mathematical Society. Vol. 48 (2), p. 300-308
Journal article

Download publication list

You can download this list to your computer.

Filter and download publication list

As logged in user (Chalmers employee) you find more export functions in MyResearch.

You may also import these directly to Zotero or Mendeley by using a browser plugin. These are found herer:

Zotero Connector
Mendeley Web Importer

Showing 1 research projects

2020–2023

Local and global properties of approximate lattices

Michael Björklund Analysis and Probability Theory
Swedish Research Council (VR)

There might be more projects where Michael Björklund participates, but you have to be logged in as a Chalmers employee to see them.